Alert archive / Puerto Rico / High Surf Advisories in 2021
High Surf Advisory 11, NWS JSJ
NWS JSJ issued this high surf advisory at Sep 7, 2021, 3:07 PM CDT. It took effect at Sep 8, 2021, 5:00 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2021, 3:07 PM CDT (20:07 UTC)
- In effect from
- Sep 8, 2021, 5:00 AM CDT
- Expired
- Sep 9, 2021, 3:00 AM CDT
- In force
- 22 hr
- Issued by
- NWS JSJ
The text
As transmitted.
218 WHCA42 TJSJ 072007 CFWSJU Coastal Hazard Message National Weather Service San Juan PR 407 PM AST Tue Sep 7 2021 PRZ001-005-008-080830- /O.NEW.TJSJ.SU.Y.0011.210908T1000Z-210909T1000Z/ /O.EXT.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ San Juan and Vicinity-North Central-Northwest- 407 PM AST Tue Sep 7 2021 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY NIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 10. For the High Rip Current Risk, dangerous rip currents. * WHERE...San Juan and Vicinity, North Central and Northwest Counties. * WHEN...For the High Surf Advisory, from 6 AM Wednesday to 6 AM AST Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-VIZ002-080830- /O.EXT.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ Northeast-St Croix- 407 PM AST Tue Sep 7 2021 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Dangerous rip currents expected. * WHERE...North-facing beaches of Puerto Rico and St. Croix. * WHEN...Through late Thursday night. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
6 follow-up statements
381 WHCA42 TJSJ 080755 CFWSJU Coastal Hazard Message National Weather Service San Juan PR 355 AM AST Wed Sep 8 2021 PRZ001-005-008-081600- /O.CON.TJSJ.SU.Y.0011.210908T1000Z-210909T1000Z/ /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ San Juan and Vicinity-North Central-Northwest- 355 AM AST Wed Sep 8 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 12. For the High Rip Current Risk, dangerous rip currents. * WHERE...San Juan and Vicinity, North Central and Northwest Counties. * WHEN...For the High Surf Advisory, from 6 AM Wednesday to 6 AM AST Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-VIZ002-081600- /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ Northeast-St Croix- 355 AM AST Wed Sep 8 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Dangerous rip currents expected. * WHERE...Northeast Puerto Rico, and the north and east-facing beaches of St. Croix. * WHEN...Through late Thursday night. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
871 WHCA42 TJSJ 081415 CFWSJU Coastal Hazard Message National Weather Service San Juan PR 1015 AM AST Wed Sep 8 2021 PRZ001-005-008-082300- /O.CON.TJSJ.SU.Y.0011.000000T0000Z-210909T1000Z/ /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ San Juan and Vicinity-North Central-Northwest- 1015 AM AST Wed Sep 8 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 12. For the High Rip Current Risk, dangerous rip currents. * WHERE...San Juan and Vicinity, North Central and Northwest Counties. * WHEN...For the High Surf Advisory, from 6 AM Wednesday to 6 AM AST Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-VIZ002-082300- /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ Northeast-St Croix- 1015 AM AST Wed Sep 8 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Dangerous rip currents expected. * WHERE...Northeast Puerto Rico, and the north and east-facing beaches of St. Croix. * WHEN...Through late Thursday night. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
483 WHCA42 TJSJ 082007 CFWSJU Coastal Hazard Message National Weather Service San Juan PR 407 PM AST Wed Sep 8 2021 PRZ001-005-008-090415- /O.CON.TJSJ.SU.Y.0011.000000T0000Z-210909T1000Z/ /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ San Juan and Vicinity-North Central-Northwest- 407 PM AST Wed Sep 8 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 12. For the High Rip Current Risk, dangerous rip currents. * WHERE...San Juan and Vicinity, North Central and Northwest Counties. * WHEN...For the High Surf Advisory, until 6 AM AST Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-VIZ002-090415- /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ Northeast-St Croix- 407 PM AST Wed Sep 8 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Dangerous rip currents expected. * WHERE...Northeast Puerto Rico, and the north and east-facing beaches of St. Croix. * WHEN...Through late Thursday night. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
051 WHCA42 TJSJ 090048 CFWSJU Coastal Hazard Message National Weather Service San Juan PR 848 PM AST Wed Sep 8 2021 PRZ001-005-008-090900- /O.CON.TJSJ.SU.Y.0011.000000T0000Z-210909T1000Z/ /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ San Juan and Vicinity-North Central-Northwest- 848 PM AST Wed Sep 8 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 12. For the High Rip Current Risk, dangerous rip currents. * WHERE...San Juan and Vicinity, North Central and Northwest Counties. * WHEN...For the High Surf Advisory, until 6 AM AST Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-VIZ002-090900- /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ Northeast-St Croix- 848 PM AST Wed Sep 8 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Dangerous rip currents expected. * WHERE...Northeast Puerto Rico, and the north and east-facing beaches of St. Croix. * WHEN...Through late Thursday night. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
539 WHCA42 TJSJ 090139 AAA CFWSJU Coastal Hazard Message...UPDATED National Weather Service San Juan PR 939 PM AST Wed Sep 8 2021 PRZ001-005-008-090945- /O.CON.TJSJ.SU.Y.0011.000000T0000Z-210909T1000Z/ /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ San Juan and Vicinity-North Central-Northwest- 939 PM AST Wed Sep 8 2021 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 10. For the High Rip Current Risk, dangerous rip currents. * WHERE...San Juan and Vicinity, North Central and Northwest Counties. * WHEN...For the High Surf Advisory, until 6 AM AST Thursday. For the High Rip Current Risk, through late Thursday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-VIZ002-090945- /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ Northeast-St Croix- 939 PM AST Wed Sep 8 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY NIGHT... * WHAT...Dangerous rip currents expected. * WHERE...Northeast Puerto Rico, and the north and east-facing beaches of St. Croix. * WHEN...Through late Thursday night. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
568 WHCA42 TJSJ 090800 CFWSJU Coastal Hazard Message National Weather Service San Juan PR 400 AM AST Thu Sep 9 2021 PRZ001-005-008-091600- /O.CAN.TJSJ.SU.Y.0011.000000T0000Z-210909T1000Z/ /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ San Juan and Vicinity-North Central-Northwest- 400 AM AST Thu Sep 9 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY IS CANCELLED... * WHAT...For the High Rip Current Risk, dangerous rip currents. * WHERE...Northwest, San Juan and Vicinity and North Central Counties. * WHEN...Through late tonight. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ PRZ002-VIZ002-091600- /O.CON.TJSJ.RP.S.0034.000000T0000Z-210910T1000Z/ Northeast-St Croix- 400 AM AST Thu Sep 9 2021 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... * WHAT...Dangerous rip currents expected. * WHERE...Northeast Puerto Rico, and the north and east-facing beaches of St. Croix. * WHEN...Through late tonight. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Sep 7, 9:55 AM CDT, 5 hours 12 minutes earlier.
Area forecast discussion, Sep 7, 9:55 AM CDT, 5 hours 12 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
1055 AM AST Tue Sep 7 2021
.UPDATE...Fair weather has prevailed across the local area this
morning. Only isolated and brief showers affected a few areas of
eastern PR, while the USVI remained dry. There has been no updates
to the inherited forecast, except a small correction on the Rip
Current Hazard, to include the northeastern beaches, as the
Pinones beach has a high risk of rip currents today. Afternoon
showers and thunderstorms are still expected, mainly affecting
portions of central to western and southwestern PR, while the
rest of PR and the USVI should remain mostly dry, with a slight
chance of brief showers. Temperatures will be warm to hot once
again. Daytime highs in the 90s across the lower elevations, with
heat index values surpassing 100 degrees in many lower elevations
of PR and the USVI.
&&
.AVIATION...VFR conds expected across the local terminals today.
SHRA/TSRA after 07/17Z could affect the vicinity of TJPS. E-NE
winds at 10-15KT with occasional gusts expected today, with a SE
variation at TJPS. Winds to decrease overnight, remaining easterly.
&&
.MARINE...Small craft advisory, and a high risk of rip currents
are in effect. Seas up to 8 feet expected today, increasing up to
10 feet by tonight. No changes in the marine forecast. Surf zone
and marine conditions are hazardous today, and will continue to be
hazardous through Thursday.
&&
.PREV DISCUSSION... /issued 437 AM AST Tue Sep 7 2021/
SYNOPSIS...
Once again, the typical weather pattern is expected, with the
advection of patches of moisture at times and afternoon convection
enhanced by sea breeze variations. Warm to hot temperatures will
persist across Puerto Rico and the U.S. Virgin Islands. A swell
produced by Hurricane Larry will result in a high risk of rip
currents for the north and some of the east-facing beaches.
SHORT TERM...Tuesday through Thursday...
Short term forecast is still on track...A weakening TUTT low will
continue to meander north of the islands through early Wednesday. At
lower levels, as Hurricane Larry continues to lift towards the
Central Atlantic, the steering winds will continue to prevail from
the east northeast. However, on Wednesday, as Larry moves to a
position well north-northeast of the area, the low-level flow will
become east-southeast. The aforementioned wind pattern will enhance
somewhat low level moisture convergence across the local islands.
Nevertheless, precipitable water values over the region are expected
to remain between 1.6 and 1.8 inches which is near normal. As a
result, continue to expect a seasonable weather pattern with locally
induced afternoon showers and thunderstorms across west areas of
Puerto Rico each day. A higher incidence of early morning showers
affecting the USVI and Atlantic coastal areas of Puerto Rico is
possible under the east northeast wind flow throughout the day
today. Some haziness due to Saharan dust particles is possible on
Thursday. Heat indices will again push into the 100s with
temperatures in many areas ranging from the upper 80s to lower 90s.
LONG TERM...Friday through Tuesday
The arrival of a Saharan Air Layer combined with an east to
southeast wind flow will promote warm to hot temperatures across
the islands, with maximum temperatures in the 90s and heat indices
in the 100s Friday and even Saturday. The SAL will remain over
the region through early Saturday, resulting in hazy skies. As the
dry air exit the area, a retrograding TUTT-Low moving across the
Northeast Caribbean will induce surface perturbation through the
weekend, increasing instability and convective activity.
Atmospheric conditions will remain favorable for the development
of rain showers and thunderstorms with the arrival of a negative
tilted tropical wave late Sunday afternoon, with its moisture
lingering through Monday. GFS suggested Total Precipitable Water
ranging between 1.90 and 2.30 inches through Tuesday, but the best
moisture pooling over the islands on Monday.
AVIATION...
VFR conditions are expected at all TAF sites during the forecast
cycle. Northeasterly winds at 10 to 15 knots with higher gusts and
sea breeze variations aft 07/13z.
MARINE...
A swell generated by Hurricane Larry is moving across the local
Atlantic Waters and Anegada Passage. Seas will range between 6 and
10 feet across the Atlantic Offshore Waters and between 3 and 7
across the coastal waters. However, swell periods between 12 and
15 seconds will create breaking waves between 6 and 9 feet across
the north-facing beaches from the northwest coast to San Juan and
vicinity area and the north and eastern shores in St Croix.
Breaking waves will peak by Wednesday when swells between 5 and 7
feet (or even higher) hit the Atlantic shoreline of Puerto Rico
and the northern and eastern shoreline of St Croix.
Small Craft Advisories are in effect for the Atlantic Waters and
local passage through at least mid-week. Then, marine conditions
are forecast to improve Thursday into the weekend.
Beachgoers, Larry's swell is producing dangerous breaking waves,
resulting in a high risk of rip current across the northern
shoreline of Puerto Rico and the north and eastern coast in St
Croix.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 90 80 93 79 / 20 40 40 20
STT 89 79 90 80 / 20 40 20 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Thursday afternoon for North
Central-Northeast-Northwest-San Juan and Vicinity-Southeast.
VI...High Rip Current Risk through Thursday afternoon for St Croix.
AM...Small Craft Advisory until 8 AM AST Wednesday for Anegada
Passage Southward to 17N-Coastal Waters of Northern USVI
and Culebra out 10 NM-Coastal Waters of Southern USVI
Vieques and Eastern Puerto Rico out 10 NM.
Small Craft Advisory from 8 AM Wednesday to 2 AM AST Thursday
for Coastal Waters of Northern Puerto Rico out 10 NM.
Small Craft Advisory until 2 AM AST Thursday for Atlantic Waters
of Puerto Rico and USVI from 10 NM to 19.5N.
&&
SHORT TERM...JA
LONG TERM....ERG
PUBLIC DESK...FRGHazardous weather outlook, Sep 7, 4:12 AM CDT, 10 hours 55 minutes before
Perspectivas sobre las Condiciones Peligrosas del Tiempo Servicio Nacional de Meteorologia en San Juan PR 508 AM AST martes 7 de septiembre de 2021 AMZ710>745-PRZ001>013-080900- San Juan y Vecindad-Noreste-Sureste-Este Interior-Norte Central- Interior Central-Ponce y Vecindad-Noroeste-Oeste Interior- Mayaguez y Vecindad-Suroeste-Culebra-Vieques-Las aguas costeras cercanas y lejanas a la costa del Atlantico y Caribe- 508 AM AST martes 7 de septiembre de 2021 Esta Perspectiva sobre las Condiciones Peligrosas del Tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia Uno...Hoy y esta noche .Tronadas...Existe el potencial de tronadas con lluvia fuerte y rafagas de vientos breves esta tarde a traves de sectores del interior, oeste y suroeste de Puerto Rico. .Inundaciones...Lluvias fuertes podrian resultar en inundaciones urbanas y de riachuelos a traves de porciones del oeste, suroeste e interior de Puerto Rico. .Olas...Se espera oleaje hasta 8 pies mayormente a traves de las aguas mar afuera del Atlantico. El oleaje aumentara a 10 pies en estas aguas. .Corrientes marinas...Existe riesgo alto de corrientes marinas para las playas del norte de Puerto Rico. Esta noche el riego aumenta a alto para las playas del este de Puerto Rico. .Calor...Se esperan indices de calor entre 102 y 107 grados en las areas costeras. .Dias dos hasta el siete...miercoles a lunes Se esperan indices de calor por encima de lo normal durante los proximos dias. Riesgo alto de corrientes marinas para el norte y este de Puerto Rico hasta el jueves. Las condiciones maritimas continuaran peligrosas a traves de las aguas costeras hasta miercoles debido a una marejada de Larry. Un patron de temporada persistira durante la semana. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores. Favor de reportar cualquier informacion sobre vientos, oleaje y corrientes marinas al Servicio Nacional de Meteorologia en San Juan mientras siguen las indicaciones de las autoridades locales y estatales. AMZ715-725-VIZ001-002-080900- San Tomas, San John e Islas Adyacentes-Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 508 AM AST martes 7 de septiembre de 2021 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Islas Virgenes Estadounidenses y las aguas costeras adyacentes. .Dia Uno...Hoy y esta noche. .Olas...Se esperan olas de hasta 7 pies a traves de las aguas costeras del las Islas Virgenes y el pasaje de Anegada. .Corrientes marinas...Hay un riesgo alto de corrientes marinas para las playas del norte y este de las playas locales. .Dias dos hasta el siete...miercoles a lunes Se esperan indices de calor por encima de lo normal durante los proximos dias. El riesgo de corrientes marinas aumentara a alto a traves de la mayoria de las Islas Virgenes el miercoles. Las condiciones maritimas continuaran peligrosas a traves de las aguas costeras hasta el miercoles debido a una marejada de Larry. Un patron de temporada persistira durante la semana. .Comunicado sobre informacion reportada por observadores... No se espera activacion amplia de observadores. Favor de reportar cualquier informacion sobre vientos, oleaje y corrientes marinas al Servicio Nacional de Meteorologia en San Juan mientras siguen las indicaciones de las autoridades locales y estatales.
In the hours before
Special weather statement, Sep 7, 2:55 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service San Juan PR
355 PM AST Tue Sep 7 2021
PRZ009-072030-
Western Interior PR-
355 PM AST Tue Sep 7 2021
...A strong thunderstorm will impact Adjuntas Municipality through
430 PM AST...
At 354 PM AST, Doppler radar was tracking a strong thunderstorm over
Adjuntas.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 1812 6673 1816 6681 1822 6682 1822 6676
1820 6669
TIME...MOT...LOC 1954Z 305DEG 4KT 1816 6673
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
GLSpecial weather statement, Sep 7, 3:01 PM CDT, 6 minutes before
Comunicado Especial sobre las Condiciones del Tiempo
Servicio Nacional de Meteorologia San Juan PR
355 PM AST martes 7 de septiembre de 2021
PRZ009-072030-
Oeste interior PR-
355 PM AST martes 7 de septiembre de 2021
...Una tronada fuerte afectara el municipio de Adjuntas hasta
las 4:30 PM AST...
A las 354 PM AST, el radar Doppler detecto una tronada fuerte sobre
Adjuntas.
PELIGROS...Vientos en exceso de 30 mph, lluvia fuerte y rayos
frecuentes.
RECURSO...Radar.
IMPACTOS...Vientos en rafagas pudieran derrumbar ramas de arboles.
Danos menores a objetos en el exterior son posibles.
MEDIDAS DE PRECAUCION/PREPARATIVOS...
Lluvias torrenciales estan ocurriendo con esta tronada y pudieran
causar inundaciones localizadas. No conduzca su vehiculo por
carreteras inundadas.
Rayos de nube a suelo estan ocurriendo con esta tormenta. Los rayos
pueden caer hasta 10 millas lejos de la tronada. Busque refugio en
el interior de un edificio o vehiculo.
GL/LISThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 1:53 PM CDT | Areal Flood Advisory | JSJ | 94 min | |
| Sep 7, 2:41 PM CDT | Areal Flood Advisory | JSJ | 2 hr | |
| Sep 7, 2:55 PM CDT | Special Weather Statement | JSJ | 35 min |
Nearby
High Surf Advisories in Puerto Rico, 2021Every high surf advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.